# SDR USAA2011011990266

- Difficulty date: December 14, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON NR 3 SPOILER INNER HINGE PIN AT LEFT WING STA 7792, RIB 14.  REPLACED NR 3 SPOILER INNER HINGE PIN AT LEFT WING STA 7792, RIB 14 IAW A320 AMM 27-64-43.
